| Model Number |
60-201 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Uterine Perforation (2121)
| Date of Event |
04/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during a hysteroscopy dilation and curettage (d&c), the physician was having difficulty dilating the cervix and created a false passage.A yellow appearing tissue consistent with bowel was observed on display, indicating a posterior perforation.The procedure was aborted and a bariatric surgeon was called in for further assistance.No other information is available.
Additional Manufacturer Narrative
Lot number/serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.